# SDR DALA2016110308372

- Difficulty date: November 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FORWARD CARGO DOOR AFT SURROUND, SURROUND OUTER SKIN BENT OUTBD AND INBD EDGE WORN 21" ABOVE AFT BOTTOM CORNER. MAINTENANCE CUT AND REMOVED DAMAGED AREA ON FORWARD CARGO DOOR AFT SURROUND OUTER SKIN. FABRICATED REPAIR PARTS. ALODINED AND PRIMED REPAIR PARTS. INSTALLED & PAINTED REPAIR PARTS IAW SRM 53-00-01 REPAIR 24.
